Smoothness of the motion of a rigid body immersed in an incompressible perfect fluid
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 45 (2012) no. 1, pp. 1-51.

We consider the motion of a rigid body immersed in an incompressible perfect fluid which occupies a three-dimensional bounded domain. For such a system the Cauchy problem is well-posed locally in time if the initial velocity of the fluid is in the Hölder space C 1,r . In this paper we prove that the smoothness of the motion of the rigid body may be only limited by the smoothness of the boundaries (of the body and of the domain). In particular for analytic boundaries the motion of the rigid body is analytic (till the classical solution exists and in particular till the solid does not hit the boundary). Moreover in this case this motion depends smoothly on the initial data.

On considère le mouvement d’un corps solide plongé dans un fluide parfait incompressible qui occupe un domaine borné de 3 . Pour ce système, le problème de Cauchy est bien posé localement en temps, si la vitesse initiale du fluide est dans l’espace de Hölder C 1,r . Dans cet article, on montre que la régularité du mouvement du corps solide ne peut être limitée que par la régularité des bords (du corps solide et du domaine). En particulier si les bords sont analytiques alors le mouvement du corps solide est analytique (tant que la solution classique existe et que, en particulier, le corps solide ne touche pas le bord). De plus, dans ce cas, le mouvement dépend de manière C des données initiales.

DOI: 10.24033/asens.2159
Classification: 74F10, 76B03, 35Q31
Keywords: fluid-solid interaction, regularity properties, perfect incompressible fluid
Mot clés : interaction fluide-solide, propriétés de régularité, fluide parfait incompressible
@article{ASENS_2012_4_45_1_1_0,
     author = {Glass, Olivier and Sueur, Franck and Takahashi, Tak\'eo},
     title = {Smoothness of the motion of a rigid body immersed in an incompressible perfect fluid},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {1--51},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 45},
     number = {1},
     year = {2012},
     doi = {10.24033/asens.2159},
     mrnumber = {2961786},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.2159/}
}
TY  - JOUR
AU  - Glass, Olivier
AU  - Sueur, Franck
AU  - Takahashi, Takéo
TI  - Smoothness of the motion of a rigid body immersed in an incompressible perfect fluid
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2012
SP  - 1
EP  - 51
VL  - 45
IS  - 1
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/asens.2159/
DO  - 10.24033/asens.2159
LA  - en
ID  - ASENS_2012_4_45_1_1_0
ER  - 
%0 Journal Article
%A Glass, Olivier
%A Sueur, Franck
%A Takahashi, Takéo
%T Smoothness of the motion of a rigid body immersed in an incompressible perfect fluid
%J Annales scientifiques de l'École Normale Supérieure
%D 2012
%P 1-51
%V 45
%N 1
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/asens.2159/
%R 10.24033/asens.2159
%G en
%F ASENS_2012_4_45_1_1_0
Glass, Olivier; Sueur, Franck; Takahashi, Takéo. Smoothness of the motion of a rigid body immersed in an incompressible perfect fluid. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 45 (2012) no. 1, pp. 1-51. doi : 10.24033/asens.2159. http://archive.numdam.org/articles/10.24033/asens.2159/

[1] L. V. Ahlfors, Complex analysis, third éd., McGraw-Hill Book Co., 1978. | MR | Zbl

[2] C. Bardos & E. S. Titi, Loss of smoothness and energy conserving rough weak solutions for the 3d Euler equations, Discrete Contin. Dyn. Syst. Ser. S 3 (2010), 185-197. | MR | Zbl

[3] J.-P. Bourguignon & H. Brezis, Remarks on the Euler equation, J. Functional Analysis 15 (1974), 341-363. | MR | Zbl

[4] J.-Y. Chemin, Sur le mouvement des particules d'un fluide parfait incompressible bidimensionnel, Invent. Math. 103 (1991), 599-629. | MR | Zbl

[5] J.-Y. Chemin, Régularité de la trajectoire des particules d'un fluide parfait incompressible remplissant l'espace, J. Math. Pures Appl. 71 (1992), 407-417. | MR | Zbl

[6] J.-Y. Chemin, Fluides parfaits incompressibles, Astérisque 230 (1995). | Numdam | MR | Zbl

[7] A. Dutrifoy, Precise regularity results for the Euler equations, J. Math. Anal. Appl. 282 (2003), 177-200. | MR | Zbl

[8] P. Gamblin, Système d'Euler incompressible et régularité microlocale analytique, in Séminaire sur les Équations aux Dérivées Partielles, 1992-1993, École Polytech., 1993, exp. no 20. | MR | Zbl

[9] P. Gamblin, Système d'Euler incompressible et régularité microlocale analytique, Ann. Inst. Fourier (Grenoble) 44 (1994), 1449-1475. | Numdam | MR | Zbl

[10] P. W. Gross & P. R. Kotiuga, Electromagnetic theory and computation: a topological approach, Mathematical Sciences Research Institute Publications 48, Cambridge Univ. Press, 2004. | MR | Zbl

[11] J. G. Houot, J. San Martin & M. Tucsnak, Existence of solutions for the equations modeling the motion of rigid bodies in an ideal fluid, J. Funct. Anal. 259 (2010), 2856-2885. | MR | Zbl

[12] T. Kato, On the smoothness of trajectories in incompressible perfect fluids, in Nonlinear wave equations (Providence, RI, 1998), Contemp. Math. 263, Amer. Math. Soc., 2000, 109-130. | MR | Zbl

[13] T. Kato, Two manuscripts left by late Professor Tosio Kato in his personal computer, Sūrikaisekikenkyūsho Kōkyūroku 1234 (2001), 260-274. | MR

[14] H. Koch, Transport and instability for perfect fluids, Math. Ann. 323 (2002), 491-523. | MR | Zbl

[15] J. H. Ortega, L. Rosier & T. Takahashi, Classical solutions for the equations modelling the motion of a ball in a bidimensional incompressible perfect fluid, M2AN Math. Model. Numer. Anal. 39 (2005), 79-108. | Numdam | MR | Zbl

[16] J. H. Ortega, L. Rosier & T. Takahashi, On the motion of a rigid body immersed in a bidimensional incompressible perfect fluid, Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), 139-165. | Numdam | MR | Zbl

[17] C. Rosier & L. Rosier, Smooth solutions for the motion of a ball in an incompressible perfect fluid, J. Funct. Anal. 256 (2009), 1618-1641. | MR | Zbl

[18] P. Serfati, Équation d'Euler et holomorphies à faible régularité spatiale, C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), 175-180. | MR | Zbl

[19] P. Serfati, Solutions C en temps, n-log Lipschitz bornées en espace et équation d’Euler, C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), 555-558. | MR | Zbl

[20] P. Serfati, Structures holomorphes à faible régularité spatiale en mécanique des fluides, J. Math. Pures Appl. 74 (1995), 95-104. | MR | Zbl

[21] A. Shnirelman, Evolution of singularities, generalized Liapunov function and generalized integral for an ideal incompressible fluid, Amer. J. Math. 119 (1997), 579-608. | MR | Zbl

[22] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series 30, Princeton Univ. Press, 1970. | MR | Zbl

[23] V. Thilliez, On quasianalytic local rings, Expo. Math. 26 (2008), 1-23. | MR | Zbl

Cited by Sources: